MathSciNet Relay Station
MathSciNet bibliographic data
MR2846216 81Q05 (12H05)
Acosta-Humánez, Primitivo B.; Morales-Ruiz, Juan J.; Weil, Jacques-Arthur Galoisian approach to integrability of Schrödinger equation. Rep. Math. Phys. 67 (2011), no. 3, 305–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement